# SDR FQAR20170802074

- Difficulty date: August 2, 2017
- Submitted: August 22, 2017
- Operation: General aviation
- Aircraft: N4166H
- Make and model: Piper PA-28-181
- Aircraft serial: 2843119
- Aircraft time: 14,233 hours
- Engine: Lyc O360A4M
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 62086002
- Condition: Cracked
- Location: Rt Wing
- Part time: 1,365 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHANNEL IN THE RIGHT WING WAS FOUND CRACKED. THE CHANNEL IS THE AFT OF TWO CHANNELS RIVETED TO A SKIN ASSY LOCATED IBBOARD ON THE WING SKIN BETWEEN THE MAIN SPAR AND LEADING EDGE ALONG THE WING ROOT.
